# SDR CALA2025090308427

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N12006
- Make and model: Boeing 787-10
- Aircraft serial: 60140
- Aircraft time: 26,968 hours, 3,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AFT DOOR 4L WONT ARM,  FOUND DEBRIS AROUND GIRT BAR AREA, CLEARED DEBRIS FROM AREA. DOOR 4L ARMS AND DISARMS NORMALLY OK TO CONTINUE.
